MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT PRECISION IO SCAN ADAPTER

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT PRECISION IO SCAN ADAPTER
Catalog Number 6035-09PT
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Per internal complaint (b)(4), the flat scan of the scan adapter was found not aligned to the tri-lobe.

Brand Name
REPLANT PRECISION IO SCAN ADAPTER
Common Device Name
SCAN ADAPTER
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7791694
Report Number3001617766-2018-00195
Device Sequence Number1188378
Product Code NDP
UDI-Device Identifier10841307123934
UDI-Public10841307123934
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
872.398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/14/2022
Device Catalogue Number6035-09PT
Device Lot Number104539
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1